... devoloped motor tics and chest pain. His mom has taken him to see his doctor and he recomended lowering the dose. I had a stroke when i was 16 and had some similer motor tics. I'm worried that this may be the case with Aiden. Is it a possibility he could have a stroke?
Ritalin can cause severe side effects in children including heart defects, liver and kidney damage, tics,mood disorders and even sudden death. Go to www.ritalindeath.com. I hope to see a day soon when it is banned for use in children. It is so unhealthy and can be lethal if taken longterm. It makes kids loose weight because it is an amphetamine once used as a slimming aid. If you once had a stroke I don't think your son should be taking it. Please try alternative natural therapies and a healthy diet with omega 3 fish oils. Don;t risk losing your child !
Hello rdahm323. I understand your concerns, fears. I recommend that the boy be put on Intuniv. It is used to treat Asperger Syndrome as well as ADHD in children. It is not a stimulant and the potenial for harsh side effects are minimal compared to Ritalin, and other CNS drugs. Regards, pledge
- Ritalin Information for Consumers
- Ritalin Information for Healthcare Professionals (includes dosage details)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 24 Jun 2010 • 2 answers
Posted 19 Aug 2010 • 2 answers
Posted 4 Oct 2010 • 1 answer
Posted 9 Jan 2012 • 3 answers
Posted 11 Aug 2015 • 1 answer